# SDR DALA2017020300925

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-211
- Aircraft serial: 7165
- Aircraft time: 1,289 hours, 1,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS BROKEN AT SEATS 1B, 2B, 5B, REPLACED LENS.
